# SDR UALA2013042202760

- Difficulty date: April 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 50,523 hours, 20,238 cycles
- Engine: Iae V2522A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: O-Ring
- Part number: AS43013214
- Condition: Damaged
- Location: Rt Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM UNDER RT ENGINE.  FUEL LEAKS AT IDG FUEL COOLED OIL COOLER AT FUEL TUBE MATING SURFACE REF IPC 24-21-42-80 ITEM 100 AND 130, NEED 1EA O-RINGS PCN 222-1010 AND 2EA O-RINGS PCN 222-1006.  REPLACED LP O-RINGS REF MM. RAN MOTOR REF JRH FOR LEAK CHECK, NO LEAKS, OPS CHECK NORMAL.
